# SDR IPXA1564212

- Difficulty date: December 31, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 241.5-253
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING CARD NR 914071, FOUND COCKPIT FLOOR UPPER SERVICE CORRODED AT 5 PLACES BS 253 TO BS 241.5 LBL 33-27.5 WL 197.  REPAIRED IAW ER 10-05853.
